Skip to Main content Skip to Navigation
Journal articles

The Kemeny rule and committees elections

Document type :
Journal articles
Complete list of metadata

https://halshs.archives-ouvertes.fr/halshs-00865742
Contributor : Naïla Louise-Rose Connect in order to contact the contributor
Submitted on : Wednesday, September 25, 2013 - 9:35:11 AM
Last modification on : Tuesday, October 19, 2021 - 11:34:03 PM

Identifiers

  • HAL Id : halshs-00865742, version 1

Citation

Eric Kamwa. The Kemeny rule and committees elections. Economics Bulletin, Economics Bulletin, 2013, 33 (1), pp.648-654. ⟨halshs-00865742⟩

Share

Metrics

Record views

238